Jump to content
btdt

Thiamine Connection in Adverse Reactions

Recommended Posts

btdt

TUESDAY, OCTOBER 15TH, 2013 / DERRICK LONSDALE MD, FACN, CNSBrain_limbicsystem-150x150.jpg

I have read a criticism that thiamine deficiency is “too simple” to explain the devastating nature of the post Gardasil illnesses or the systemic adverse reactions to some medications. Sometimes, it is the simple and overlooked elements that are the most problematic.

Understanding Thiamine’s Role in Complex Adverse Reactions – The Limbic System

The lower part of the brain, called the brainstem, is a like computer, controlling the most basic aspects of survival, from breathing and heart rate, hunger and satiety, to fight or flight and reproduction. This computer-like function within the brainstem is called the autonomic system (ANS). The ANS together with the limbic system act in concert to regulate our most basic survival functions and behaviors. Both require thiamine to function.

more here

http://www.hormonesmatter.com/thiamine-deficiency-causes-problems/

 

 

 

 

Explanation of Symptoms in Reference to Thiamine Deficiency

As explained in previous posts on this web site, the disease known as beriberi occurs as a result of TD.  The mother of a Gardasil affected girl had done her own research and had come to the unlikely conclusion that her daughter suffered from beriberi.  Red cell transketolase, a blood test used to depict TD, showed that she was correct in her conclusion. Her daughter did in fact have beriberi and has responded, at least partially, to thiamine supplementation.  We know, from historical data, that long term beriberi responds slowly to treatment and sometimes not at all, depending on chronicity.  Since she has had her symptoms for approximately four years, I think that it would be fair to call this chronic. When the ANS is not functioning properly, it is called dysautonomia (dys, meaning abnormal: autonomia refers to the ANS).  Beriberi in its early stages is the prototype for dysautonomia, the commonest effect being dominance of the sympathetic branch of the ANS.

Published Effects of Gardasil Vaccination

Although many symptoms have been reported related to this vaccination, two resultant conditions have been nominated: POTS (Postural Orthostatic Tachycardia Syndrome) and Cerebellar Ataxia.  POTS is one of the many conditions that are described under the heading of dysautonomia and I have already reported in a post that the first case of thiamine dependency was in a six year old boy who had intermittent episodes of cerebellar ataxia, each of which was triggered by a stress episode that included mild infection, mild head injury or inoculation.  A critical enzyme that depends on thiamine for its energy producing action was able to function until some form of physical or mental stress was imposed.  The existing mechanism was insufficient to meet the energy requirement imposed by the stress.

more here:

http://www.hormonesmatter.com/sugar-thaimine-adverse-reactions/


WARNING THIS WILL BE LONG
Had a car accident in 85
Codeine was the pain med when I was release from hosp continuous use till 89
Given PROZAC by a specialist to help with nerve pain in my leg 89-90 not sure which year
Was not told a thing about it being a psych med thought it was a pain killer no info about psych side effects I went nuts had hallucinations. As I had a head injury and was diagnosed with a concussion in 85 I was sent to a head injury clinic in 1990 five years after the accident. I don't think they knew I had been on prozac I did not think it a big deal and never did finish the bottle of pills. I had tests of course lots of them. Was put into a pain clinic and given amitriptyline which stopped the withdrawal but had many side effects. But I could sleep something I had not done in a very long time the pain lessened. My mother got cancer in 94 they switched my meds to Zoloft to help deal with this pressure as I was her main care giver she died in 96. I stopped zoloft in 96 had withdrawal was put on paxil went nutty quit it ct put on resperidol quit it ct had withdrawal was put on Effexor... 2years later celexa was added 20mg then increased to 40mg huge personality change went wild. Did too fast taper off Celexa 05 as I felt unwell for a long time prior... quit Effexor 150mg ct 07 found ****** 8 months into withdrawal learned some things was banned from there in 08 have kept learning since. there is really not enough room here to put my history but I have a lot of opinions about a lot of things especially any of the drugs mentioned above.
One thing I would like to add here is this tidbit ALL OPIATES INCREASE SEROTONIN it is not a huge jump to being in chronic pain to being put on an ssri/snri and opiates will affect your antidepressants and your thinking.

As I do not update much I will put my quit date Nov. 17 2007 I quit Effexor cold turkey. 

http://survivingantidepressants.org/index.php?/topic/1096-introducing-myself-btdt/

There is a crack in everything ..That's how the light gets in :)

Share this post


Link to post
Share on other sites
julia955

I know this post is old but I'm hoping others can see it. I think some peoples' dysautonomia might really benefit from thiamine supplementation. The guy who wrote the article you posted basically devoted his whole life's work to showing how thiamine and B vitamins get depleted when the body is in a vulnerable state and the 'energy crisis' that results from that. Which can cause anything from painful muscles to fatigue to pounding heart to orthostatic intolerance to nervous system sensitivity itself. Thiamine is one of the very few supplements I actually saw help me feel better although I did get a headache the first few times I took it (according to him, that's a sign that you're deficient and need it). I still take it every day.


2001-2011 Zoloft up to 150mg

2011-2013 celexa up to 40mg

2013-2014-begin reducing celexa to 20mg 

2014-2016-on and off celexa up to 30mg

2017- Zoloft up to 150mg

may 2018-cold turkey Zoloft

Share this post


Link to post
Share on other sites
btdt

Thiamine was the first B vitamin I found helpful.  It helped me think when I had lost that ability.  I am here today looking for which B vitamin it was that stopped the dreaded ear worm... have had one for days now.  Likely stress related... I know I posted about it more than once... can't find the post I should make a list and tattoo it on my body of what supplements are for which symptom as like now they can go away for a good long time and just pop back causing misery.  

 

For a long time I could take nothing without problems... on this site some place I have posted the amounts of supplement to start with .. tiny bit as I recall can't recall the exact amounts but it was here some place.  

 

Now that I think about it a bit of B1 today may help me think better so I can recall what that other ear worm vit is or maybe where I posted it here. 

 

B1 is good for me it may not be that way for others I took it a good long time with good results I have not taken it consistently for a year or so... there have been other issues so I backed off supplements to the extent I was taking which was a lot. 

 

peace all 


WARNING THIS WILL BE LONG
Had a car accident in 85
Codeine was the pain med when I was release from hosp continuous use till 89
Given PROZAC by a specialist to help with nerve pain in my leg 89-90 not sure which year
Was not told a thing about it being a psych med thought it was a pain killer no info about psych side effects I went nuts had hallucinations. As I had a head injury and was diagnosed with a concussion in 85 I was sent to a head injury clinic in 1990 five years after the accident. I don't think they knew I had been on prozac I did not think it a big deal and never did finish the bottle of pills. I had tests of course lots of them. Was put into a pain clinic and given amitriptyline which stopped the withdrawal but had many side effects. But I could sleep something I had not done in a very long time the pain lessened. My mother got cancer in 94 they switched my meds to Zoloft to help deal with this pressure as I was her main care giver she died in 96. I stopped zoloft in 96 had withdrawal was put on paxil went nutty quit it ct put on resperidol quit it ct had withdrawal was put on Effexor... 2years later celexa was added 20mg then increased to 40mg huge personality change went wild. Did too fast taper off Celexa 05 as I felt unwell for a long time prior... quit Effexor 150mg ct 07 found ****** 8 months into withdrawal learned some things was banned from there in 08 have kept learning since. there is really not enough room here to put my history but I have a lot of opinions about a lot of things especially any of the drugs mentioned above.
One thing I would like to add here is this tidbit ALL OPIATES INCREASE SEROTONIN it is not a huge jump to being in chronic pain to being put on an ssri/snri and opiates will affect your antidepressants and your thinking.

As I do not update much I will put my quit date Nov. 17 2007 I quit Effexor cold turkey. 

http://survivingantidepressants.org/index.php?/topic/1096-introducing-myself-btdt/

There is a crack in everything ..That's how the light gets in :)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy